淡江大學覺生紀念圖書館 (TKU Library)
進階搜尋


下載電子全文限經由淡江IP使用) 
系統識別號 U0002-2606200716555000
中文論文名稱 關於ČEBYŠEV型式不等式的研究
英文論文名稱 ON INEQUALITIES OF ČEBYŠEV TYPE
校院名稱 淡江大學
系所名稱(中) 數學學系碩士班
系所名稱(英) Department of Mathematics
學年度 95
學期 2
出版年 96
研究生中文姓名 黃榆萍
研究生英文姓名 Yu-ping Huang
學號 694150185
學位類別 碩士
語文別 中文
第二語文別 英文
口試日期 2007-05-30
論文頁數 27頁
口試委員 指導教授-楊國勝
委員-劉豐哲
委員-曾貴麟
委員-楊國勝
中文關鍵字 Čebyšev型式不等式  Lp空間  絕對連續函數  Hőlder不等式 
英文關鍵字 Čebyšev type inequalities  Lp spaces  Absolutely continuous functions  Hőlder’s inequality 
學科別分類 學科別自然科學數學
中文摘要 在此篇文章裡我們建立新的ČEBYŠEV型式不等式,其所伴隨的函數在Lp空間上可微。
英文摘要 In this note we establish new inequalities of ČEBYŠEV type involving functions whose derivatives belong to Lp space.
論文目次 中文目錄
一、前言…P1
二、主要結果…P3
三、參考文獻…P13
英文目錄
1.Introduction…P14
2.Main Results…P16
3.References…P27
參考文獻 [1] P.L. ČEBYŠEV , Sur les expressions approximatives des intégrals par les auters prises entre les mêmes limites , Proc. Math. Soc. Charkov , 2(1882) , 93-98.
[2] S.S. DRAGOMIR and N.S. BARNETT , An Ostrowski type inequality for mappings whose second derivatives are bounded and applications , RGMIA Res. Rep. Coll., 1(2) (1998) , 69-77.
[3] S.S. DRAGOMIR and S. WANG , A new inequality of Ostrowski's type in Lp norm , Indian J. Math. , 40(3) (1998)299-304.
[4] H.P. HEINIG and L. MALIGRANDA , Chebyshev inequality in function spaces , Real Analysis Exchange , 17(1991-92) , 211-247.
[5] D.S. MITRINOVIĆ , J.E. PEČARIĆ and A.M. FINK , Classical and New Inequalities in Analysis , Kluwer Academic Publishers , Dordrecht , 1993.
[6] D.S. MITRINOVIĆ , J.E. PEČARIĆ and A.M. FINK , Inequalities Involving Functions and Their Integrals and Derivatives , Kluwer Academic Publishers , Dordrecht , 1994.
[7] B.G. PACHPATTE , On Trapezoid and Grüss like integral inequalities , Tamkang J. Math. , 34(4) (2003) , 365-369.
[8] B.G. PACHPATTE , On Ostrowski- Grüss-Čebyšev type inequalities for functions whose modulus of derivatives are convex , J. Inequal. Pure and Appl. Math. , 6(4) (2005) , Art. 128. [ONLINE : http://jipam.vu.edu.au/article.php?sid=602].
[9] B.G. PACHPATTE , On Čebyšev type inequalities involving functions whose derivatives belong to Lp spaces , J. Inequal. Pure and Appl. Math. , 7(2) (2006) Art. 58 1-6.
[10] J.E. PEČARIĆ , F. PORCHAN and Y. TONG. Convex Functions , Partial Orderings and Statistical Applications , Academic Press , San Diego , 1992.
論文使用權限
  • 同意紙本無償授權給館內讀者為學術之目的重製使用,於2007-07-16公開。
  • 同意授權瀏覽/列印電子全文服務,於2007-07-16起公開。


  • 若您有任何疑問,請與我們聯絡!
    圖書館: 請來電 (02)2621-5656 轉 2281 或 來信